# SDR FQAR1303021301302

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 14,670 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 62220004
- Part serial: 0
- Condition: Worn
- Location: Fuel System
- Part time: 11,287 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A

## Discrepancy

ENGINE OPERATED AT LOWER POWER SETTINGS ONLY.  ENGINE DIED AT HALF TO FULL THROTTLE.  FOUND ELECTRIC FUEL PUMP TO BE INOPERATIVE.  UPON FURTHER INVESTIGATION FOUND THAT VALVE SEATS IN THE ELECTRIC FUEL PUMP HAD WORN ALLOWING THE VALVES TO WEDGE INTO THE SEAT.  THIS RESTRICTED THE FLOW OF FUEL TO ENGINE DRIVEN FUEL PUMP.
